# SDR SWAA2022050403239

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 31,376 hours, 14,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER BEWTEEN ROW 14 AND 15 FELL OFF / [01] RESECURED EMERGENCY EXIT COVER PER AMM 33-51-01 A/C OK FOR SVC
